Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Composite Bank-Laine functions and a question of Rubel

Author: J. K. Langley
Journal: Trans. Amer. Math. Soc. 354 (2002), 1177-1191
MSC (2000): Primary 30D35; Secondary 34M05
Published electronically: October 24, 2001
MathSciNet review: 1867377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Bank-Laine function is an entire function $E$ satisfying $E'(z) = \pm 1$ at every zero of $E$. We determine all Bank-Laine functions of form $E = f \circ g$, with $f, g$ entire. Further, we prove that if $h$ is a transcendental entire function of finite order, then there exists a path tending to infinity on which $h$ and all its derivatives tend to infinity, thus establishing for finite order a conjecture of Rubel.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 30D35, 34M05

Retrieve articles in all journals with MSC (2000): 30D35, 34M05

Additional Information

J. K. Langley
Affiliation: School of Mathematical Sciences, University of Nottingham, Nottingham NG7 2RD, UK

PII: S 0002-9947(01)02917-8
Received by editor(s): June 12, 2000
Published electronically: October 24, 2001
Dedicated: Dedicated to the memory of Steve Bank and Lee Rubel
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia